MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Catalog Number 0102L16
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two foley catheters on of which had a slow leak from the top and the second they noted a slit in the lining that allowed liquid to leak.They said it was very difficult to deal with for an entire month.Stated they received a call from some guy but did not have his name or number.They stated they probably gave them a case number but didn't write that down either.Representative advised caller that the best bet to receive a proper investigation of this complaint would be to speak with the bd product complaints team.Agreed.Attempt to transfer and the team was in a meeting.Advised caller of this and stated they could send them an email for follow up as well as them leaving them a message to call back- but caller refused and stated they were tired of talking about it.They did state that they were unsure of the timeline for their (pc) timeline for response and to be aware it may not be immediate.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr review is not required as the lot number is unknown.The instructions for use were found adequate and states the following: warnings: do not use ointments or lubricants having a petroleum base.They will damage catheter and may cause balloon to burst.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state, and federal laws and regulations.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and or essential material and design characteristics of the device, which may lead to device failure, and or lead to injury, illness, or death of the patient.Users and or patients within the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the competent authority of the member state in which the user and or patient is established.Users outside of the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established.Precautions: do not use device if package is opened or damaged.Do not aspirate urine through the drainage funnel wall.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Cautions: this product contains natural rubber latex which may cause allergic reactions.Storage: keep away from sunlight.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that two foley catheters on of which had a slow leak from the top and the second they noted a slit in the lining that allowed liquid to leak.They said it was very difficult to deal with for an entire month.Stated they received a call from some guy but did not have his name or number.They stated they probably gave them a case number but didn't write that down either.Representative advised caller that the best bet to receive a proper investigation of this complaint would be to speak with the bd product complaints team.Agreed.Attempt to transfer and the team was in a meeting.Advised caller of this and stated they could send them an email for follow up as well as them leaving them a message to call back- but caller refused and stated they were tired of talking about it.They did state that they were unsure of the timeline for their (pc) timeline for response and to be aware it may not be immediate.Per customer via phone on 06may2025, it was reported, sample sent back on may 5th, await sample to evaluate and have replacement sent out if needed.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21707836
Report Number1018233-2025-02074
Device Sequence Number4682698
Product Code EZC
UDI-Device Identifier00801741018121
UDI-Public(01)00801741018121
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0102L16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown